# SDR SWAA2022032208944

- Difficulty date: September 28, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261034
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT PANEL 140AF HAS CORROSION / AFT CARGO COMPARTMENT FLOOR PANEL 140AF CORROSION OUT OF LIMITS IAW SRM 53-00-53-1A-1; MULTIPLE CONTINUOUS AREAS OUTSIDE MINIMUM OF 5 INCHES BETWEN EACH AREA OF CORROSION. OBTAINED NEW PANEL PART NO 453A2610-34 IAW AIPC 25-52-10-02 AND BOEING DWG PL453A2610 REV K. PLACED ON PANEL RACK ISSUE TAG WN 8303
